Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 10, 2016, 9:33 PM CDT for 4 counties in Texas. It was in force for 42 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2016, 9:33 PM CDT (02:33 UTC)
- Expired
- Apr 10, 2016, 10:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Armstrong County, TX, Carson County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 15 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 9:37 PM CDT | TSTM WND GST 59 | 8 N Amarillo, TX | ROLLING HILLS ELEMENTARY SCHOOL |
| Apr 10, 9:39 PM CDT | TSTM WND GST 68 | 6 Ene Amarillo, TX | |
| Apr 10, 9:40 PM CDT | TSTM WND GST 58 | 10 Ese Valley De Oro, TX | |
| Apr 10, 9:44 PM CDT | TSTM WND DMG | Amarillo, TX | SEVERAL REPORTS OF POWER LINES DOWN. |
| Apr 10, 9:56 PM CDT | TSTM WND GST 58 | 14 N Amarillo, TX | |
| Apr 10, 9:56 PM CDT | TSTM WND GST 58 | 1 W Amarillo, TX | |
| Apr 10, 10:07 PM CDT | TSTM WND GST 61 | 1 Ssw Panhandle, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.6 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 2814 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
177
WUUS54 KAMA 110233
SVRAMA
TXC011-065-375-381-110315-
/O.NEW.KAMA.SV.W.0003.160411T0233Z-160411T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
933 PM CDT SUN APR 10 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
CARSON COUNTY IN THE PANHANDLE OF TEXAS...
NORTHEASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS...
POTTER COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1015 PM CDT
* AT 932 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF VALLEY DE ORO TO 4 MILES
NORTHWEST OF PALO DURO CANYON...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
AMARILLO...CANYON...PANHANDLE...CLAUDE...FRITCH...LAKE TANGLEWOOD...
WASHBURN...MESCALERO PARK...TIMBERCREEK CANYON AND PANTEX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3562 10162 3562 10142 3544 10128 3509 10115
3492 10187 3517 10197 3539 10216
TIME...MOT...LOC 0232Z 243DEG 43KT 3537 10199 3498 10174
HAIL...<.75IN
WIND...60MPH
$$
BRB3 follow-up statements
789
WWUS54 KAMA 110241
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
941 PM CDT SUN APR 10 2016
TXC011-065-375-381-110315-
/O.CON.KAMA.SV.W.0003.000000T0000Z-160411T0315Z/
ARMSTRONG TX-CARSON TX-RANDALL TX-POTTER TX-
941 PM CDT SUN APR 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN ARMSTRONG...CARSON...NORTHEASTERN RANDALL AND POTTER
COUNTIES...
AT 940 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES EAST OF VALLEY DE ORO TO 4 MILES NORTH OF
PALO DURO CANYON...MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LITTLE OR NO LIGHTNING WILL ACCOMPANY THESE STORMS. THE SEVERE
WINDS MAY BEGIN BEFORE THE RAIN STARTS.
A 68 MPH WIND GUST OCCURRED AT THE AMARILLO AIRPORT AT 940 PM CDT.
LOCATIONS IMPACTED INCLUDE...
AMARILLO...PANHANDLE...CLAUDE...FRITCH...LAKE TANGLEWOOD...WASHBURN...
MESCALERO PARK...TIMBERCREEK CANYON AND PANTEX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3493 10183 3517 10194 3540 10213 3562 10162
3562 10142 3544 10128 3509 10115
TIME...MOT...LOC 0240Z 243DEG 43KT 3540 10192 3501 10167
HAIL...<.75IN
WIND...70MPH
$$
BRB821
WWUS54 KAMA 110258
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
958 PM CDT SUN APR 10 2016
TXC011-065-375-381-110315-
/O.CON.KAMA.SV.W.0003.000000T0000Z-160411T0315Z/
ARMSTRONG TX-CARSON TX-RANDALL TX-POTTER TX-
958 PM CDT SUN APR 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN ARMSTRONG...CARSON...NORTHEASTERN RANDALL AND POTTER
COUNTIES...
AT 957 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF FRITCH TO NEAR CLAUDE...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
THE SEVERE WINDS WILL LIKELY BEGIN BEFORE THE RAIN STARTS. LITTLE OR
NO LIGHTNING WILL ACCOMPANY THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AMARILLO...PANHANDLE...CLAUDE...FRITCH...LAKE TANGLEWOOD...WASHBURN...
TIMBERCREEK CANYON AND PANTEX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3494 10178 3519 10190 3542 10208 3562 10162
3562 10142 3544 10128 3509 10115
TIME...MOT...LOC 0257Z 250DEG 33KT 3558 10156 3508 10136
HAIL...<.75IN
WIND...60MPH
$$
BRB752
WWUS54 KAMA 110305
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1005 PM CDT SUN APR 10 2016
TXC375-381-110313-
/O.CAN.KAMA.SV.W.0003.000000T0000Z-160411T0315Z/
RANDALL TX-POTTER TX-
1005 PM CDT SUN APR 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANDALL AND
POTTER COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED. WIND GUSTS TO NEAR 50
MPH REMAIN POSSIBLE BEHIND THE STORMS.
LAT...LON 3518 10162 3562 10162 3562 10142 3544 10128
3509 10115 3500 10153
TIME...MOT...LOC 0303Z 244DEG 30KT 3559 10157 3513 10122
$$
TXC011-065-110315-
/O.CON.KAMA.SV.W.0003.000000T0000Z-160411T0315Z/
ARMSTRONG TX-CARSON TX-
1005 PM CDT SUN APR 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN ARMSTRONG AND CARSON COUNTIES...
AT 1003 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF FRITCH TO NEAR CLAUDE MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PANHANDLE...CLAUDE...FRITCH...WASHBURN AND PANTEX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3518 10162 3562 10162 3562 10142 3544 10128
3509 10115 3500 10153
TIME...MOT...LOC 0303Z 244DEG 30KT 3559 10157 3513 10122
HAIL...<.75IN
WIND...60MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:24 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 10, 7:24 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 724 PM CDT SUN APR 10 2016 .MESOSCALE UPDATE... LATEST SURFACE OBSERVATIONS FROM THE WEST TEXAS MESONET SITES EAST AND SOUTH OF THE BAND OF CONVECTION EXTENDING FROM NEAR CLARENDON BACK TO WAYSIDE STILL SHOWS LIGHT WINDS AND DRY AIR. DEW POINTS ARE IN THE LOW TO MID 40S AT MCLEAN...MEMPHIS...AND SILVERTON. SHORT TERM MODEL GUIDANCE SUGGESTS SOUTHEASTERLY WINDS WILL STRENGTHEN SLIGHTLY OVER THE SOUTHEAST TEXAS PANHANDLE OVER THE NEXT COUPLE OF HOURS. THIS SHOULD ADVECT MID 50 TO LOWER 60 DEGREE DEW POINTS CURRENTLY OBSERVED AT CHILDRESS AND NORTHFIELD NORTH-NORTHWESTWARD INTO THE SOUTHEAST TEXAS PANHANDLE OFFSETTING NOCTURNAL COOLING THROUGH THE EVENING HOURS TO KEEP THIS AREA AT LEAST MODESTLY UNSTABLE. 00Z KAMA SOUNDING SHOWS COOLER MID LEVELS AND AN UNCAPPED THERMAL PROFILE AS EXPECTED WITH THE APPROACH OF THE MID-UPPER TROUGH. THE COMBINATION OF LOW LEVEL MOIST ADVECTION ACROSS THE FAR SOUTHEAST PANHANDLE AND COOLER MID LEVEL AIR MASS OVERSPREADING THE AREA SHOULD KEEP THE MARGINAL SEVERE THREAT GOING THROUGH THE EVENING...GENERALLY EAST OF A LINE FROM CLARENDON TO WHEELER. MARGINALLY SEVERE HAIL AND WIND ARE THE PRIMARY THREATS HERE. STRENGTHENING LOW LEVEL JET AND RESULTANT INCREASE OF LOW LEVEL SHEAR SHOULD BE JUST TO THE EAST OF OUR FORECAST AREA AND THIS WILL BE WHERE THE HIGHER SEVERE POTENTIAL WILL BE THIS EVENING. WE WILL REMOVE POTTER RANDALL AND CARSON COUNTIES FROM THE SEVERE THUNDERSTORM WATCH SHORTLY. BRB && .PREV DISCUSSION... /ISSUED 636 PM CDT SUN APR 10 2016/ AVIATION... 00Z TAF CYCLE AN UPPER TROUGH WILL APPROACH THE PANHANDLES THROUGH TONIGHT AND THEN WILL MOVE ACROSS THE PANHANDLES MONDAY. A COLD FRONT WILL TRACK SOUTH ACROSS THE THREE TAF SITES BY 05Z MONDAY. SOUTH TO SOUTHEAST WINDS 10 TO 20 KNOTS WITH SOME GUSTS WILL BACK AROUND TO THE EAST AND NORTHEAST ONCE THE COLD FRONT MOVES THROUGH. NORTH AND NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS AT THE GUYMON AND DALHART TAF SITES BY 08Z TO 10Z MONDAY...AND THEN AT THE AMARILLO TAF SITE BY 13Z TO 15Z MONDAY. VFR CONDITIONS ARE EXPECTED TO BECOME MVFR TO IFR IN AND NEAR ANY CONVECTION TONIGHT AND MONDAY...AND WILL REMAIN MVFR THROUGH 00Z TUESDAY. SCHNEIDER PREV DISCUSSION... /ISSUED 335 PM CDT SUN APR 10 2016/ DISCUSSION... DRIER AIR HAS SPREAD ACROSS THE PANHANDLES THIS AFTERNOON. DEW POINTS RANGE FROM NEAR 10 DEGREES IN THE NORTHWEST TO NEAR 50 DEGREES IN THE SOUTHEAST. A DRYLINE IS FOUND NEAR THE WEST TEXAS/SOUTHEAST NEW MEXICO STATE LINE BETWEEN ROW AND TAT NORTHEAST TO BETWEEN MUS AND AMH. THE DRYLINE GETS MUCH MORE DIFFUSE AS IT SNAKES ITS WAY FROM THE NORTHERN SOUTH PLAINS INTO SOUTHWEST OKLAHOMA. THUNDERSTORMS HAVE ALREADY DEVELOPED NEAR LUB THIS AFTERNOON IN ASSOCIATION WITH A LEAD SHORT WAVE TROUGH MOVING NORTHEAST FROM SOUTHEAST NEW MEXICO. ACCORDING TO THE SHORT RANGE MODELS...THESE STORMS ARE EXPECTED TO CONTINUE TO MOVE NORTHEAST INTO THE SOUTH CENTRAL AND SOUTHEAST TEXAS PANHANDLE WHERE THEY WILL ENCOUNTER MORE INSTABILITY AND SHEAR. THE STORMS ARE EXPECTED TO INTENSIFY THROUGH THE LATE AFTERNOON. SO WE ARE STILL EXPECTING SOME SEVERE STORMS ACROSS THE SOUTH CENTRAL AND SOUTHEAST TEXAS PANHANDLE LATER THIS AFTERNOON AND EARLY THIS EVENING. LARGE HAIL AND DAMAGING WINDS LOOK TO BE THE MAIN THREATS. STILL CAN NOT RULE OUT A TORNADO. HOWEVER...THAT THREAT LOOKS LIKE IT MAY BE A LITTLE FURTHER SOUTH AND EAST. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE TEXAS PANHANDLE/NEW MEXICO STATE LINE AS THE MAIN LIFT AHEAD OF THE PARENT UPPER LOW STARTS TO SPREAD ACROSS THIS AREA. THESE SHOWERS AND STORMS ARE EXPECTED TO LIFT NORTHEAST OVERNIGHT AND AFFECT MAINLY THE NORTHERN CWA. A COLD FRONT WILL MOVE SOUTH ACROSS THE PANHANDLES MONDAY MORNING. MORE SHOWERS MAY FILTER IN BEHIND THIS FRONT AS IT MOVES SOUTH. HOWEVER...STILL THINK THE BEST CHANCE OF SHOWERS THROUGH MONDAY WILL BE ACROSS THE NORTH CLOSER TO THE UPPER LEVEL DYNAMICS AS THE PARENT LOW KICKS OUT INTO THE CENTRAL PLAINS. THE NEXT UPPER LOW THAT MOVES INTO THE SOUTHWEST U.S. BY MONDAY NIGHT IS EXPECTED TO KEEP MOST OF THE PRECIPITATION SOUTH OF OUR AREA AS IT MOVES ACROSS SOUTHERN NEW MEXICO AND WEST TEXAS TUESDAY AND TUESDAY NIGHT. THE FORECAST WILL REMAIN DRY THROUGH THURSDAY. THEN THE NEXT SYSTEM WILL START TO AFFECT OUR AREA. SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE FRIDAY AND SATURDAY. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11/17
Hazardous weather outlook, Apr 10, 7:32 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 732 PM CDT SUN APR 10 2016 OKZ001>003-TXZ001>020-111145- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 732 PM CDT SUN APR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS ACROSS THE SOUTHEAST TEXAS PANHANDLE MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FROST WILL BE POSSIBLE ACROSS MUCH OF THE PANHANDLES MONDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES ON FRIDAY AND SATURDAY. IF STORMS DEVELOP...SOME WILL HAVE THE POTENTIAL TO BECOME STRONG...WITH GUSTY WINDS AND HAIL THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY THROUGH THE EVENING ACROSS THE SOUTHEAST TEXAS PANHANDLE. SCHNEIDER
In the hours before
Local storm report, Apr 10, 8:33 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
833 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM NON-TSTM WND GST 5 SE KENTON 36.83N 102.88W
04/10/2016 M59 MPH CIMARRON OK MESONET
&&
EVENT NUMBER AMA1600143
LGSpecial weather statement, Apr 10, 8:37 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 837 PM CDT SUN APR 10 2016 TXZ011-016-110215- OLDHAM TX-DEAF SMITH TX- 837 PM CDT SUN APR 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR DEAF SMITH AND OLDHAM COUNTIES UNTIL 915 PM CDT... AT 837 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF ADRIAN TO BOOTLEG. MOVEMENT WAS EAST AT 20 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HEREFORD...VEGA...ADRIAN...BOYS RANCH...WILDORADO...GLENRIO...SIMMS... BOOTLEG AND DAWN. LAT...LON 3562 10304 3563 10216 3475 10217 3475 10304 TIME...MOT...LOC 0137Z 238DEG 19KT 3539 10272 3485 10283 BRB
Special weather statement, Apr 10, 8:41 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 841 PM CDT SUN APR 10 2016 OKZ001-110230- CIMARRON OK- 841 PM CDT SUN APR 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CIMARRON COUNTY UNTIL 930 PM CDT... AT 839 PM CDT...RAIN SHOWERS WERE LOCATED OVER MUCH OF CIMARRON COUNTY PRODUCING WIND GUSTS OF 50 TO 55 MPH. THE WINDS SHOULD CONTINUE FOR THE NEXT HOUR BEFORE SUBSIDING. LOCATIONS IMPACTED INCLUDE... BOISE CITY...KEYES...GRIGGS...BLACK MESA PARK...FELT...KENTON...WHEELESS AND STURGIS. LAT...LON 3699 10203 3650 10203 3650 10300 3700 10300 TIME...MOT...LOC 0139Z 238DEG 19KT 3675 10262 BRB
Special weather statement, Apr 10, 9:00 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 900 PM CDT SUN APR 10 2016 TXZ012-017-110300- POTTER TX-RANDALL TX- 900 PM CDT SUN APR 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR RANDALL AND POTTER COUNTIES UNTIL 1000 PM CDT... AT 859 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF VEGA TO 4 MILES SOUTH OF DAWN. MOVEMENT WAS NORTHEAST AT 45 MPH. WIND GUSTS OF 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... AMARILLO...CANYON...LAKE TANGLEWOOD...PALO DURO CANYON...VALLEY DE ORO... BUSHLAND...MESCALERO PARK...UMBARGER...BUFFALO LAKE AND TIMBERCREEK CANYON. LAT...LON 3475 10217 3562 10216 3562 10162 3475 10163 TIME...MOT...LOC 0159Z 234DEG 39KT 3531 10253 3484 10220 BRB
Local storm report, Apr 10, 9:08 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
908 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL WELLINGTON 34.85N 100.21W
04/10/2016 E1.00 INCH COLLINGSWORTH TX LAW ENFORCEMENT
SEVERAL NICKEL TO QUARTER SIZE HAIL REPORTS. HAIL IS
1.5 INCHES DEEP ON HIGHWAY 83 NORTH OF WELLINGTON.
&&
EVENT NUMBER AMA1600144
LGLocal storm report, Apr 10, 9:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
933 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 3 E BUSHLAND 35.19N 102.01W
04/10/2016 M62 MPH POTTER TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1600145
KJSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:28 PM CDT | Special Weather Statement | AMA | Donley | 32 min |
| Apr 10, 7:55 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 35 min |
| Apr 10, 8:08 PM CDT | Special Weather Statement | AMA | Collingsworth | 22 min |
| Apr 10, 8:23 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 45 min |
| Apr 10, 8:37 PM CDT | Special Weather Statement | AMA | Deaf Smith, Oldham | 38 min |
| Apr 10, 9:00 PM CDT | Special Weather Statement | AMA | Potter, Randall | 60 min |
| Apr 10, 10:16 PM CDT | Special Weather Statement | AMA | Carson | 44 min |
| Apr 10, 11:02 PM CDT | Special Weather Statement | AMA | Gray, Roberts | 43 min |
| Apr 11, 3:29 PM CDT | Frost Advisory | AMA | Dallam, Hansford, Hartley, Lipscomb, Moore, Ochiltree and 1 more | 14 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.